Tennessee, 2004

Flash Flooding and Hail in Tennessee, May 30 to 31, 2004

May 30 to 31, 2004 · NWS OHX · 53 events in 25 counties and zones

42 thunderstorm wind, 4 flash flood, 3 hail, 3 lightning, 1 funnel cloud, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
2
Property damage
$574,000
Crop damage
None recorded
Events
53

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at May 30, 7:50 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, May 30, 7:50 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
850 PM CDT SUN MAY 30 2004

.DISCUSSION...
TONIGHT...SEVERE WEATHER IS BEARING DOWN ON THE MID STATE AS TO OUR
WEST MEM AND PAH WFOS HAVE ALREADY ISSUED NUMEROUS SVR AND TOR
WARNINGS. AS A COLD FRONT CURRENTLY LOCATED OVER CENTRAL MISSOURI AND
NORTHERN ARKANSAS ADVANCES EASTWARD TOWARDS THE MID STATE...A SQUALL
LINE OF SVR THUNDERSTORMS OUT AHEAD OF THE FRONT WILL ENTER EXTREME
NORTHWEST MIDDLE TENNESSEE AROUND 10 PM...INTO THE BNA AREA SHORTLY
AFTER MIDNIGHT AND THE THUNDERSTORMS ACTIVITY WILL LEAVE THE
CUMBERLAND PLATEAU REGION AROUND 9 AM MONDAY MORNING. EXPECT TO
UPDATE THE ZONE PACKAGE LATER TONIGHT TO ADD WATCHES FOR SEVERE
WEATHER.

A FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. TONIGHT AND EARLY
THIS MORNING IN THE HEAVIER STORMS SECTIONS OF THE MID STATE COULD
SEE AMOUNTS OF OVER TWO INCHES AND SOME LOCATIONS RECEIVING OVER
THREE INCHES OF PRECIPITATION.

AT THIS TIME NO CHANGES TO PREVIOUS FORECAST PACKAGE.

&&

.BNA WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH TONIGHT AND EARLY
MONDAY.

&&

31
Hazardous weather outlook, May 30, 11:46 AM CST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1246 PM CDT SUN MAY 30 2004

TNZ005>011-022>034-056>066-075-077>080-093>095-311030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
1246 PM CDT SUN MAY 30 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DEEP UPPER TROUGH WILL SWING THROUGH THE REGION TONIGHT AND EARLY
MONDAY MORNING WHILE TAKING ON NEGATIVE TILT. A BAND OF SOUTHWESTERLY
60 MPH WINDS AT THE MID LEVELS WILL SPREAD ACROSS NORTHERN ARKANSAS
THIS AFTERNOON...AND ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS
TONIGHT. AT HIGHER LEVELS...THE PATTERN IS EXPECTED TO BECOME
INCREASINGLY DIFFLUENT. A SEVERE THUNDERSTORM COMPLEX IS EXPECTED TO
DEVELOP IN THE LOWER MISSISSIPPI RIVER VALLEY THIS EVENING...THEN
MOVE EAST INTO MIDDLE TENNESSEE OVERNIGHT. THE MAIN PROBLEMS FROM THE
SEVERE THUNDERSTORMS WILL BE DAMAGING DOWNBURSTS WINDS...LARGE HAIL
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ONGOING SEVERE WEATHER IS LIKELY EARLY MONDAY MORNING.

MONDAY AFTERNOON THROUGH SATURDAY THE POTENTIAL FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY SUNDAY NIGHT.

BOYD
01

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

42 thunderstorm wind, 4 flash flood, 3 hail, 3 lightning, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Benton

When
May 30, 8:55 PM CST to 9:00 PM CST
Where
Benton County, Camden
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.050, -88.100

Law enforcement reported trees down on U.S. Highway 70 just west of Camden.

Thunderstorm Wind, Houston

When
May 30, 9:00 PM CST to 9:05 PM CST
Where
Houston County, Countywide
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.283, -87.767

Law enforcement reported trees were blown down around the county.

Thunderstorm Wind, Humphreys

When
May 30, 9:00 PM CST
Where
Humphreys County, 14 mi S of Waverly
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.883, -87.800

Trees were down at I-40 and Highway 13 (141 mile marker).

Thunderstorm Wind, Lewis

When
May 30, 9:00 PM CST to 9:05 PM CST
Where
Lewis County, Countywide
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.533, -87.500

Trees were down in several areas.

Thunderstorm Wind, Perry

When
May 30, 9:00 PM CST to 9:05 PM CST
Where
Perry County, Linden
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.617, -87.850

Law enforcment reported trees were down in Linden.

Hail, Sumner

When
May 30, 9:16 PM CST
Where
Sumner County, 10 mi N of Gallatin
Measured
1.5 in hail
Reported by
AMATEUR RADIO
Coordinates
36.550, -86.450

Ham operator reported hail on State Highway 52 in Mt. Vernon.

Thunderstorm Wind, Robertson

When
May 30, 9:40 PM CST
Where
Robertson County, 8 mi NE of Springfield
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.583, -86.783

Tree and power line down on a vehicle near intersection of Fish Road and Hatderry Road.

Funnel Cloud, Hickman

When
May 30, 9:43 PM CST
Where
Hickman County, 13 mi W of Centerville
Reported by
AIRPLANE PILOT
Coordinates
35.803, -87.473 (the zone’s center; the record gives no point)

Airplane pilot reported a funnel cloud.

Thunderstorm Wind, Dickson

When
May 30, 9:49 PM CST
Where
Dickson County, 10 mi N of Dickson
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
36.233, -87.383

Trees down in Barton Creek area on Highway 48.

Thunderstorm Wind, Dickson

When
May 30, 10:10 PM CST
Where
Dickson County, Tennessee City
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
36.100, -87.517

Trees and power were down.

Thunderstorm Wind, Dickson

When
May 30, 10:10 PM CST
Where
Dickson County, 3 mi E of Dickson
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
36.083, -87.333

Trees and power lines were down.

Thunderstorm Wind, Hickman

When
May 30, 10:15 PM CST
Where
Hickman County, 13 mi NNE of Centerville
Measured
55 kt (63 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.950, -87.383

Weather spotter estimated wind gusts to be 55 kts or 63 mph.

Thunderstorm Wind, Cheatham

When
May 30, 10:15 PM CST
Where
Cheatham County, Ashland City
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.283, -87.067

Tree fell on a house on Poplar Ridge Rd.

Thunderstorm Wind, Cheatham

When
May 30, 10:15 PM CST
Where
Cheatham County, Countywide
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.250, -87.083

Many trees down on Highway 249 and 251.

Thunderstorm Wind, Sumner

When
May 30, 10:20 PM CST
Where
Sumner County, Bethpage
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
36.483, -86.317

Ham radio report of trees down...with one tree on a house.

Hail, Williamson

When
May 30, 10:23 PM CST
Where
Williamson County, 1 mi W of Fairview
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
35.983, -87.133

Dime to penny size hail reported by trained spotter.

Thunderstorm Wind, Dickson

When
May 30, 10:25 PM CST
Where
Dickson County, Charlotte
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
36.183, -87.333

12 to 14 inch diameter trees were down on Highway 48.

Flash Flood, Davidson

When
May 30, 10:50 PM CST to May 31, 1:00 AM CST
Where
Davidson County, 3 mi W of Nashville
Property damage
$1,000
Reported by
AMATEUR RADIO
Coordinates
36.171, -86.777 (the zone’s center; the record gives no point)

Numerous flooding at Harding Place and Bellmeade Rd.

Thunderstorm Wind, Sumner

When
May 30, 10:50 PM CST
Where
Sumner County, Countywide
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.467, -86.467

Trees were blown down countywide.

Thunderstorm Wind, Wayne

When
May 30, 10:52 PM CST to 10:53 PM CST
Where
Wayne County, Clifton
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
35.383, -88.017

Emergency Manager reported trees and power lines were down in Clifton. Newspaper article said some homes were damaged.

Thunderstorm Wind, Macon

When
May 30, 11:00 PM CST
Where
Macon County, Lafayette
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.517, -86.033

Sheriff's office reported a large tree limb was down.

Thunderstorm Wind, Lawrence

When
May 30, 11:00 PM CST
Where
Lawrence County, Mt Lebanon
Measured
70 kt (81 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
35.250, -87.467

A few trees were blown down. Minor roof damage to one structure. A small garage lost a roof.

Thunderstorm Wind, Wayne

When
May 30, 11:02 PM CST to 11:10 PM CST
Where
Wayne County, 6 mi SW of Fairview
Measured
80 kt (92 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$500,000
Reported by
EMERGENCY MANAGER
Coordinates
34.983, -87.767

Many homes, churches, farm buildings and businesses were damaged. Trees were blown down around the county. The greatest damage extended from around May Branch Loop near the Alabama State Line...extending 1/4 mile north of Highway 227...then east to 11/2 miles to the east side of Highway 13. There was damage reports from Fairview around Highway 13 and Highway 227. 47 houses and 8 mobile homes were damaged according to a newspaper article. One mobile home was completely destroyed and 8 homes had severe damage. The mobile home that was destroyed turned over and injured a woman. She was treated for broken bones. The Fairview Church of Christ had its roof torn off the foyer. McFall's Market, a community store located at the intersection of Highway 13 South and the Iron City Road, sustained heavy damage when the roof collapsed. 19 barns and outbuildings were destroyed.

Thunderstorm Wind, Lawrence

When
May 30, 11:05 PM CST
Where
Lawrence County, Loretto
Measured
50 kt (58 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
35.083, -87.450

Downed trees in Loretto on many roads.

Thunderstorm Wind, Davidson

When
May 30, 11:10 PM CST
Where
Davidson County, 3 mi W of Nashville
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
36.133, -86.883

Trees were down on Harding Rd.

Thunderstorm Wind, Dickson

When
May 30, 11:12 PM CST
Where
Dickson County, Burns
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
36.050, -87.317

Trees were down.

Flash Flood, Dickson

When
May 30, 11:12 PM CST to May 31, 3:00 AM CST
Where
Dickson County, Charlotte
Property damage
$1,000
Reported by
AMATEUR RADIO
Coordinates
36.149, -87.357 (the zone’s center; the record gives no point)

Flooding along State Highway 46 in Dickson and Charlotte.

Thunderstorm Wind, Lawrence

When
May 30, 11:15 PM CST
Where
Lawrence County, 2 mi S of Lawrenceburg
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.217, -87.333

Trees were down.

Thunderstorm Wind, Lawrence

When
May 30, 11:15 PM CST
Where
Lawrence County, Ethridge
Measured
80 kt (92 mph) estimated gust
Property damage
$15,000
Reported by
NEWSPAPER
Coordinates
35.317, -87.317

A mobile home was completely destroyed by straight line winds. The home has been at that location for 20 years.

Lightning, Macon

When
May 30, 11:15 PM CST
Where
Macon County, 3 mi SW of Red Boiling Spgs
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
36.532, -86.007 (the zone’s center; the record gives no point)

A vacant mobile home was struck by lightning on King Hill Road and was declared a total loss.

Thunderstorm Wind, Lawrence

When
May 30, 11:20 PM CST
Where
Lawrence County, Iron City
Measured
50 kt (58 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.017, -87.583

Trees were down.

Thunderstorm Wind, Maury

When
May 30, 11:20 PM CST to 11:46 PM CST
Where
Maury County, Countywide
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.583, -87.133

Sheriff's dept. reported trees down countywide.

Hail, Lawrence

When
May 30, 11:25 PM CST
Where
Lawrence County, Summertown
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
35.433, -87.300

Spotter reported quarter size hail.

Lightning, Williamson

When
May 30, 11:30 PM CST
Where
Williamson County, Franklin
Property damage
$10,000
Reported by
NEWSPAPER
Coordinates
35.894, -86.899 (the zone’s center; the record gives no point)

Lightning struck a 2-story brick home on Jones Parkway, just off Concord Rd. It caused a fire in the attic and to the roof, but there was no fire damage to the living space.

Thunderstorm Wind, Maury

When
May 30, 11:35 PM CST
Where
Maury County, 10 mi N of Columbia
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.767, -87.050

Large tree limbs were down in the Carter's Creek Pike area.

Thunderstorm Wind, Marshall

When
May 30, 11:44 PM CST
Where
Marshall County, Lewisburg
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.450, -86.800

Trees down north of Lewsiburg on Highway 99.

Thunderstorm Wind, Giles

When
May 30, 11:45 PM CST to 11:46 PM CST
Where
Giles County, 4 mi E of Minor Hill
Measured
104 kt (120 mph) estimated gust
Deaths
1 direct, 0 indirect
Property damage
$20,000
Reported by
NWS STORM SURVEY
Coordinates
35.050, -87.083

Straight line winds were estimated to be 115 to 120 mph. The path length of destruction was 1/2 mile wide and 3/4 of a mile long. A house was severely damaged with a roof blown off and a wall blown down. It was a brick frame house built in 1980. A 7 year-old girl was killed inside her grandparent's home, at 520 Tacketts Branch Road, when a wall collapsed on her. Several outbuildings were damaged. Numerous trees were uprooted and blown down.

Thunderstorm Wind, Giles

When
May 30, 11:45 PM CST
Where
Giles County, 6 mi SW of Pulaski
Measured
85 kt (98 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
35.133, -87.100

Numerous large trees were blown down in the Anthony Hill area.

Thunderstorm Wind, Giles

When
May 30, 11:45 PM CST to 11:55 PM CST
Where
Giles County, South Portion
Measured
80 kt (92 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
35.100, -87.017

The southern part of Giles County had 50 barns destroyed or damaged, 6 homes destroyed, 13 homes have 50% damage and 15 homes had 15% damage. Towns affected were mainly Minor Hill, Stella, Aspen Hill and Bryson.

Thunderstorm Wind, Marshall

When
May 30, 11:50 PM CST
Where
Marshall County, Chapel Hill
Measured
61 kt (70 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.633, -86.700

Spotter estimated wind gusts to be 70mph.

Thunderstorm Wind, Rutherford

When
May 31, 12:05 AM CST
Where
Rutherford County, Eagleville
Measured
70 kt (81 mph) estimated gust
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
35.750, -86.650

Structural damage to Crosslin Supply Business Building in downtown Eagleville.

Thunderstorm Wind, Dekalb

When
May 31, 12:10 AM CST
Where
Dekalb County, 7 mi E of Smithville
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.967, -85.717

Tree down on U.S. Highway 70.

Thunderstorm Wind, Rutherford

When
May 31, 12:15 AM CST
Where
Rutherford County, Christiana
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.717, -86.400

Winds were estimated to be around 60 mph with trees down.

Flash Flood, Dickson

When
May 31, 12:30 AM CST to 3:00 AM CST
Where
Dickson County, South Portion
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
36.149, -87.357 (the zone’s center; the record gives no point)

Streams out of banks in Southern Dickson County near I-40.

Flash Flood, Hickman

When
May 31, 12:30 AM CST to 3:00 AM CST
Where
Hickman County, North Portion
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
35.803, -87.473 (the zone’s center; the record gives no point)

Streams out of banks in Northern Hickman County near I-40.

Thunderstorm Wind, Coffee

When
May 31, 12:30 AM CST
Where
Coffee County, Tullahoma
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.367, -86.233

Ham radio report of winds estimated to be around 60 mph. Newspaper article reported trees and power lines were down in Tullahoma, with the hardest hit area being in the Jackson Circle area of Tullahoma.

Thunderstorm Wind, Coffee

When
May 31, 12:30 AM CST to 12:45 AM CST
Where
Coffee County, Countywide
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.517, -86.067

Sheriff's dept. reported trees down countywide.

Lightning, Rutherford

When
May 31, 12:33 AM CST
Where
Rutherford County, Blackman
Injuries
1 direct, 0 indirect
Property damage
$20,000
Reported by
NEWSPAPER
Coordinates
35.843, -86.417 (the zone’s center; the record gives no point)

Lightning struck a duplex at 2823 Blackman Road causing the roof and rear portion of the duplex to be engulfed in flames and smoke. A resident on the other side of the duplex had to be treated for smoke inhalation.

Thunderstorm Wind, Warren

When
May 31, 12:41 AM CST
Where
Warren County, 8 mi S of Mc Minnville
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.567, -85.783

Large tree down on Highway 56.

Thunderstorm Wind, Pickett

When
May 31, 12:45 AM CST
Where
Pickett County, Byrdstown
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.567, -85.133

Trees and power lines were down in the southeast part of town.

Thunderstorm Wind, White

When
May 31, 12:50 AM CST
Where
White County, Doyle
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.850, -85.500

Power lines were down.

Thunderstorm Wind, Grundy

When
May 31, 1:00 AM CST
Where
Grundy County, Pelham
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.317, -85.883

911 center reported 2 trees were down.

Thunderstorm Wind, Warren

When
May 31, 1:00 AM CST
Where
Warren County, Mc Minnville
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.683, -85.783

Sheriff's office reported a few trees were down.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Giles2004-05-307FemalePermanent HomeDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2004Every state in 2004This day in weather historyWarnings in Tennessee, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396236, 5396232, 5396233, 5396234, 5396235, 5395991, 5396150, 5395992, 5395993, 5395994, 5395995, 5395997, 5396148, 5396149, 5396069, 5396068, 5395996, 5396070, 5396154, 5396237, 5396160, 5396164, 5396080, 5396228, 5396071, 5396072, 5396074, 5396073, 5396227, 5396229, 5396077, 5396153, 5396078, 5396231, 5396082, 5396151, 5396162, 5396163, 5396226, 5396079, and more.